# SDR UPS08852976

- Difficulty date: July 3, 2008
- Submitted: August 12, 2008
- Operation: Air carrier
- Aircraft: N752UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45952
- Aircraft time: 62,439 hours, 26,361 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Finger Doubler
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C2, FLIGHT COMP SUB-FLOOR AREA, BETWEEN STA 8 AND -12 LBL 60 HAS FINGER DOUBLER CORRODED WITH SEVERAL POPPED RIVETS.  REMOVED FINGER DOUBLER,CLEANED SUBFLOOR AREA. FABRICATED AND INSTALLED  FINGER DOUBLER. IAW DWG NR 5612298 AND SRM 51-1-21, 51-1-20D.
